Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 3, NWS New York, NY

February 25, 2017Putnam County, Rockland County, Westchester County, New York; Bergen County, New Jersey; Greater Bridgeport Planning Region, Connecticut

NWS New York, NY issued this severe thunderstorm warning at Feb 25, 2017, 6:10 PM EST for Putnam County, Rockland County, Westchester County, New York; Bergen County, New Jersey; Greater Bridgeport Planning Region, Connecticut. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2017, 6:10 PM EST (23:10 UTC)
Expired
Feb 25, 2017, 7:00 PM EST
In force
50 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greater Bridgeport Planning Region, CT, Bergen County, NJ, Putnam County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 94 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 25, 2:46 PM ESTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

435 
WUUS51 KOKX 252310
SVROKX
CTC001-NJC003-NYC079-087-119-260000-
/O.NEW.KOKX.SV.W.0003.170225T2310Z-170226T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
610 PM EST SAT FEB 25 2017

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Central Fairfield County in southern Connecticut...
  Northeastern Bergen County in northeastern New Jersey...
  Westchester County in southeastern New York...
  Putnam County in southeastern New York...
  Rockland County in southeastern New York...

* Until 700 PM EST

* At 609 PM EST, severe thunderstorms were located along a line
  extending from near Fahnestock State Park to near Suffern to near
  Ridgewood, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near, 
  Cold Spring and Fahnestock State Park around 615 PM EST. 
  Tarrytown and Lake Carmel around 625 PM EST. 
  Ossining and Peekskill around 630 PM EST. 
  New Fairfield and Yorktown Heights around 635 PM EST. 
  Mount Kisco and Greenwich around 640 PM EST. 
  Mahopac and Sherman around 645 PM EST. 
  Stamford and Brewster around 650 PM EST. 
  New Canaan around 655 PM EST. 
  Danbury and Ridgefield around 700 PM EST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storms to the north and west have had a history of wind damage. Seek 
shelter inside a sturdy structure and stay away from windows. 

&&

LAT...LON 4166 7349 4165 7349 4164 7350 4153 7345
      4150 7344 4151 7339 4150 7338 4144 7341
      4120 7334 4096 7411 4108 7418 4127 7406
      4135 7396 4140 7395 4141 7397 4147 7393
      4150 7388 4153 7360 4153 7353 4167 7352
TIME...MOT...LOC 2309Z 238DEG 39KT 4145 7389 4112 7411 4102 7408 

HAIL...0.75IN
WIND...60MPH
 
$$

Goodman
2 follow-up statements
578 
WWUS51 KOKX 252329
SVSOKX

Severe Weather Statement
National Weather Service New York NY
629 PM EST SAT FEB 25 2017

CTC001-NJC003-NYC079-087-119-260000-
/O.CON.KOKX.SV.W.0003.000000T0000Z-170226T0000Z/
Fairfield CT-Bergen NJ-Westchester NY-Putnam NY-Rockland NY-
629 PM EST SAT FEB 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR CENTRAL FAIRFIELD...NORTHEASTERN BERGEN...WESTCHESTER...PUTNAM
AND ROCKLAND COUNTIES...

At 629 PM EST, severe thunderstorms were located along a line
extending from near Pawling to near Yorktown Heights to near Pearl
River, moving northeast at 65 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Mahopac and Sherman around 640 PM EST. 
  Lake Carmel around 645 PM EST. 
  Danbury and Bethel around 650 PM EST. 
  Brookfield around 655 PM EST. 
  Brewster and Ridgefield around 700 PM EST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4166 7349 4165 7349 4164 7350 4153 7345
      4150 7344 4151 7339 4150 7338 4144 7341
      4120 7334 4096 7411 4108 7418 4127 7406
      4135 7396 4140 7395 4141 7397 4147 7393
      4150 7388 4153 7360 4153 7353 4167 7352
TIME...MOT...LOC 2329Z 222DEG 57KT 4157 7365 4124 7382 4102 7402 

HAIL...0.75IN
WIND...60MPH
 
$$

Goodman
066 
WWUS51 KOKX 252346
SVSOKX

Severe Weather Statement
National Weather Service New York NY
646 PM EST SAT FEB 25 2017

NJC003-NYC087-252355-
/O.CAN.KOKX.SV.W.0003.000000T0000Z-170226T0000Z/
Bergen NJ-Rockland NY-
646 PM EST SAT FEB 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BERGEN AND
ROCKLAND COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.


LAT...LON 4166 7349 4164 7350 4150 7344 4151 7340
      4150 7338 4144 7341 4120 7334 4103 7389
      4114 7389 4128 7378 4152 7364 4153 7353
      4167 7352
TIME...MOT...LOC 2345Z 217DEG 51KT 4166 7347 4118 7369 4101 7389 

$$

CTC001-NYC079-119-260000-
/O.CON.KOKX.SV.W.0003.000000T0000Z-170226T0000Z/
Fairfield CT-Westchester NY-Putnam NY-
646 PM EST SAT FEB 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR CENTRAL FAIRFIELD...NORTHERN WESTCHESTER AND EASTERN PUTNAM
COUNTIES...

At 645 PM EST, severe thunderstorms were located along a line
extending from Gaylordsville to Bedford to Dobbs Ferry, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Sherman around 650 PM EST. 
  New Canaan around 655 PM EST. 
  Brewster and Ridgefield around 700 PM EST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to 
localized minor flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4166 7349 4164 7350 4150 7344 4151 7340
      4150 7338 4144 7341 4120 7334 4103 7389
      4114 7389 4128 7378 4152 7364 4153 7353
      4167 7352
TIME...MOT...LOC 2345Z 217DEG 51KT 4166 7347 4118 7369 4101 7389 

HAIL...0.75IN
WIND...60MPH
 
$$

Goodman

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 4:01 PM EST, 2 hours 9 minutes earlier.

Area forecast discussion, Feb 25, 4:01 PM EST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service New York NY
401 PM EST Sat Feb 25 2017

.SYNOPSIS...
Showers and scattered thunderstorms with a cold frontal passage
this evening. Cool high pressure then builds south of the area
through Monday. A slow moving warm front will approach from
Monday night into Tuesday night, the lift north on Wednesday.
Low pressure passing to the north will drag a trailing cold
front through late Wednesday night or early Thursday. Another
cold front will pass through on Friday.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
Need to check the calendar. I can't recall the last time I've
seen a line of storms extend from Quebec south to North
Carolina in February with nearly 2000 CG in the past hour.
Impressive to say the least.

Anyway, SVR Watch 40 up until 02Z (which we'll be able to cancel
around 00Z) for west of the Hudson - as well as Putnam, NY. There's
plenty of shear which has prompted the inclusion of a possible
tornado in the Watch. The best thermodynamics are over SE PA
where the 20Z SPC Meso Analyses shows 1000 J/Kg of SBCAPE and
LI's of -4 C. Thus, expect storms to get well into the western
zones before they weaken rapidly as they start to ingest the
marine air.

For the NY Metro - the loss of daytime heating and the marine
air support not extending the watch to the east. That being
said, still expect a gust to 30 to perhaps 40 KTS in the 00Z
time frame.

The rain ends quickly overnight and northwest winds usher in a
more seasonal airmass.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH SUNDAY NIGHT/...
Seasonable weather returns for Sunday. NW winds gust up to 30
mph through the day and then diminish at night. With clear
skies and light winds, expect decent radiational cooling Sunday
night.

Temperature guidance remains consistent and was accepted.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
NWP guidance fairly close through the period, though did side with
slower NAM at first with approaching weak mid level shortwave moving
through a flat upper longwave ridge. After that, went with a 00Z
ECMWF/12Z GFS blend, with increasing chances of rain in large scale
WAA, and likelihood of rain Tue night through Wed night ahead low
pressure passing to the north and an approaching trailing cold
front. As mild/humid air streams northward with dewpoints in the
50s, fog likely Wed night that could be dense along the coast. Cold
fropa late Wed night could be accompanied by brief heavier showers.

After cold fropa on Thu, drier/colder air will arrive on a gusty W
then NW flow, with wind gusts 30-40 mph possible especially NYC
metro and coastal sections. Another cold frontal passage expected
late Friday, and kept fcst dry but did increase clouds with its
approach/passage.

Temps should remain on the mild side through Thu, with at least 50s
each day and lower 60s for NYC metro/NE NJ on Wed. Much colder for
Thu night and beyond, with lows in the lower 30s NYC metro and 20s
elsewhere Thu night and Sat night, and even colder Fri night, with
teens and 20s.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
A cold front moves across this evening with high pressure building
in from the west thereafter. LIFR to VFR conditions with some
lingering low level stratus and patchy fog will be in place
before the cold frontal passage.

With the cold front for city terminals and terminals KHPN and KSWF,
expecting a brief period of showers and embedded thunderstorms while
to the east, just a brief period of showers is expected in a general
timeframe from west to east of 22Z-03Z. Localized IFR conditions
will be possible with the thunderstorms. After this, mainly VFR
conditions are expected.

Winds will be SE veering to S with wind speeds near 10 kt gusting at
times to 15-20 kt. S-SW flow with the shower and thunderstorm
activity with possible higher gusts, but kept this restricted to
KEWR, KTEB, and KSWF for now with gusts in the 40-45 kt range.
Confidence less farther east as line of showers and thunderstorms is
predicted to weaken with eastward progress. After the cold frontal
passage, an abrupt shift in wind direction and speed is expected as
winds veer to W-WNW near 15 kt gusting 25-30 kt. Winds could
occasionally peak a few kts higher than forecast.

.OUTLOOK FOR 21Z SUNDAY THROUGH THURSDAY...
.Sunday...VFR. NW winds G20-25KT likely.
.Sunday night-Monday evening...VFR. W-SW winds G15-20KT Monday.
.Late Monday night-Wednesday...Chance of MVFR or lower at times with
rain. S-SW winds G15-20 KT along coast Wednesday.
.Wednesday night...Areas of fog and rain. IFR or below. SW winds G15-
25KT along coast.
.Thursday...MVFR possible with a chance of showers. SW-W winds G20-
30KT Thursday.

&&

.MARINE...
Small craft advisory (SCA) on the coastal waters for through
the day on Sunday in the wake of a cold frontal passage this
evening.

SCA conditions will linger through Sunday night on the Ocean
waters as winds slowly subside, but seas will remain at or above
the 5 FT criteria.

Mon into Mon Eve: SCA for the eastern ocean waters via
favorable WSW fetch of 15-20 kt wind on northern periphery of
offshore high pressure.

Wed afternoon/night: SCA conds on the ocean waters via increasing S-
SW flow ahead of an approaching low pressure system. Dense fog
likely to develop as very moist air moves over the colder waters.

Thu into Thu night: Cold fropa followed by W-NW gales on the ocean
and SCA conds elsewhere.

&&

.HYDROLOGY...
Around a half inch of rain with locally higher amounts can be
expected through tonight. Rainfall of 1/2 to 3/4 inch possible
from Tue night into Thu morning. No hydrologic issues expected.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EST Sunday for ANZ330-335-338-
     340-345.
     Small Craft Advisory until 6 PM EST Sunday for ANZ350-353-355.

&&

SYNOPSIS...Goodman/Tongue
NEAR TERM...Tongue
SHORT TERM...Tongue
LONG TERM...Goodman
AVIATION...JM
MARINE...Goodman/Tongue
HYDROLOGY...Goodman/Tongue
Hazardous weather outlook, Feb 25, 2:59 PM EST, 3 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
259 PM EST Sat Feb 25 2017

ANZ330-335-338-340-345-CTZ005>012-NJZ006-NYZ070>075-078>081-176>179-
262000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Hudson-Northern Westchester-
Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
259 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut, northeast New Jersey and southeast New York.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NJZ002-004-103>108-NYZ067>069-262000-
Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-
259 PM EST Sat Feb 25 2017

...SEVERE THUNDERSTORM WATCH 40 IN EFFECT UNTIL 9 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and scattered thunderstorms will accompany the passage of a
cold front early this evening. Storms may reach severe levels and
produce isolated wind gusts as high as 50 knots along with small
hail.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-355-262000-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
259 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

Gale Force Wind Gusts are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Feb 25, 4:50 PM EST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service New York NY
450 PM EST SAT FEB 25 2017

NJZ002-004-103>108-NYZ067>069-252345-
Eastern Union-Eastern Essex-Western Bergen-Western Passaic-Western
Union-Western Essex-Eastern Bergen-Eastern
Passaic-Putnam-Rockland-Orange-
450 PM EST SAT FEB 25 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PASSAIC...UNION...
BERGEN...ESSEX...ORANGE...PUTNAM AND ROCKLAND COUNTIES...

At 442 PM EST, radar indicated a fast moving line of strong to
severe thunderstorms along a line extending from Blooming Grove to
Bethlehem in eastern Pennsylvania to Warwick in eastern Maryland.
Movement was northeast at 60 mph.

These storms will be near...
West Milford around 545 PM EST.
Upper Greenwood Lake around 550 PM EST.
Warwick and Greenwood Lake around 555 PM EST.
Monroe and Goshen around 600 PM EST.
Harriman around 605 PM EST.
West Point around 610 PM EST.
Newburgh and Cold Spring around 615 PM EST.
Beacon around 620 PM EST.
Fahnestock State Park around 625 PM EST.

Be ready for thunderstorms in these areas through 7 PM, and to take
action if warnings are issued.

A severe thunderstorm watch remains in effect until 900 PM EST for
these areas.

LAT...LON 4060 7446 4097 7428 4104 7450 4120 7437
      4149 7476 4163 7426 4159 7395 4144 7398
      4153 7355 4136 7361 4132 7398 4064 7388
      4065 7389 4078 7415 4074 7417 4056 7390
      4056 7393 4055 7391
TIME...MOT...LOC 2142Z 229DEG 51KT 4136 7515 4062 7536 3940 7577

Goodman
Special weather statement, Feb 25, 5:53 PM EST, 17 minutes before
Special Weather Statement
National Weather Service New York NY
553 PM EST SAT FEB 25 2017

NJZ006-106>108-NYZ074-252330-
Hudson-Eastern Union-Eastern Essex-Western Union-Richmond (Staten
Is.)-
553 PM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT HUDSON...UNION...SOUTHEASTERN
ESSEX AND RICHMOND COUNTIES...

At 552 PM EST, a strong thunderstorm was located over Middlesex, or
near Somerville, moving east at 30 mph.

Winds in excess of 40 mph and brief torrential rainfall are possible
with this storm.

This storm will be near...
  Plainfield around 605 PM EST.
  Clark around 615 PM EST.
  Linden and Tottenville around 620 PM EST.
  Elizabeth and Huguenot around 625 PM EST.
  Newark and Jersey City around 630 PM EST.

LAT...LON 4056 7423 4057 7421 4060 7422 4060 7430
      4061 7431 4060 7446 4062 7442 4067 7440
      4065 7445 4067 7446 4072 7427 4071 7425
      4073 7422 4079 7400 4072 7402 4065 7407
      4060 7404 4054 7412 4050 7426
TIME...MOT...LOC 2252Z 257DEG 28KT 4057 7451

Goodman
Local storm report, Feb 25, 5:56 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
556 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     1 W SCOTTS CORNER       41.53N  74.21W
02/25/2017                   ORANGE             NY   TRAINED SPOTTER

            TOPS OF TREES TORN OFF AND TREES DOWN AT ROUTE 17K AND
            BAILEY ROAD.

&&

FEB
Local storm report, Feb 25, 5:58 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
558 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND GST     MONTGOMERY AIRPORT      41.51N  74.26W
02/25/2017  M69 MPH          ORANGE             NY   ASOS

&&

FEB

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 12:13 AM ESTDense Fog AdvisoryOKXBronx, Kings, Nassau, Putnam, Queens, Suffolk and 1 more13 hr
Feb 25, 4:50 PM ESTSpecial Weather StatementOKXNew York, Orange, Putnam, Rockland115 min
Feb 25, 5:02 PM ESTSevere Thunderstorm WarningOKXOrange43 min
Feb 25, 5:26 PM ESTDense Fog AdvisoryOKXNassau, Suffolk4 hr
Feb 25, 5:29 PM ESTMarine Dense Fog AdvisoryOKX4 hr
Feb 25, 5:31 PM ESTSpecial Marine WarningOKX59 min
Feb 25, 5:37 PM ESTSevere Thunderstorm WarningOKXOrange, Putnam38 min
Feb 25, 5:53 PM ESTSpecial Weather StatementOKXRichmond37 min
Feb 25, 6:23 PM ESTSpecial Marine WarningOKX52 min
Feb 25, 6:23 PM ESTSpecial Weather StatementOKXRichmond7 min
Feb 25, 6:37 PM ESTSpecial Weather StatementOKXBronx, Kings, Nassau, New York, Queens38 min

Nearby

Severe Thunderstorm Warnings in New York, 2017Severe Thunderstorm Warnings in New Jersey, 2017Severe Thunderstorm Warnings in Connecticut, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.